Exploiting separability in a multisectoral model of oligopolistic competition
d’Aspremont, Claude and
Rodolphe Dos Santos Ferreira
Authors registered in the RePEc Author Service: Claude d'Aspremont
Mathematical Social Sciences, 2020, vol. 106, issue C, 51-59
Abstract:
The paper uses the most general version of a Dixit–Stiglitz economy and the concept of oligopolistic equilibrium, defined in previous work, with firms maximizing profits in prices and quantities under a market share and a market size constraint. The purpose here is to take even more advantage of separability so as to partition the oligopolistic sector into groups. Weak separability simplifies quantity conjectures and homothetic separability simplifies price conjectures. Oligopolistic equilibria can in addition be approximated by introducing group expenditure conjectures. Finally, the way different groups interact within the same industry is illustrated within the same framework.
Keywords: Oligopolistic competition; Multisector economies; Aggregation of price and quantity conjectures (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489620300287
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Exploiting separability in a multisectoral model of oligopolistic competition (2020) 
Working Paper: Exploiting separability in a multisectoral model of oligopolistic competition (2020)
Working Paper: Exploiting separability in a multisectoral model of oligopolistic competition (2020)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:106:y:2020:i:c:p:51-59
DOI: 10.1016/j.mathsocsci.2020.01.009
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().